# SDR N772AF

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N772AF
- Make and model: Beech B200
- Aircraft serial: BB1001
- Aircraft time: 5,763 hours, 5,078 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Part time: 5,763 hours, 5,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CENTER RUDDER HINGE FOUND TO HAVE EXCESSIVE CORROSION.
